# SDR SWAA2016042951428

- Difficulty date: April 27, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 17,061 hours, 10,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OVERHEAD EMER EXIT SIGN AT THE OVERWING EXIT, AFT COVER PLATE MISSING.  INSTALLED COVER IAW CMM.
